alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : OSUNA, OSVALDO [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1


   1 / 1
select
to print
 Mendoza, Emmanuel, Osuna, Osvaldo and Villavicencio-Pulido, Geiser Funciones de Dulac para modelos matemáticos de la ecología. Rev. Mat, Dic 2020, vol.27, no.2, p.367-382. ISSN 1409-2433


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information